MathSciNet Relay Station
MathSciNet bibliographic data
MR1463799 (99b:34110) 34G20 (35L99 47N20)
Levine, Howard A.; Serrin, James Global nonexistence theorems for quasilinear evolution equations with dissipation. Arch. Rational Mech. Anal. 137 (1997), no. 4, 341–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement